# SDR SWAA2019042331890

- Difficulty date: March 25, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORRODED AT BS 480 - 520 LBL 45 ,          / REMOVED AND REPLACED SEAT TRACK  PER SRM
